Universidad Complutense de Madrid
E-Prints Complutense

On certain families of naturally graded Lie algebras

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2002) On certain families of naturally graded Lie algebras. Journal of Pure and Applied Algebra, 170 (1). pp. 1-27. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio

203kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404901000858


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this work large families of naturally graded nilpotent Lie algebras in arbitrary dimension and characteristic sequence (n; q; 1) with n ≡ 1(mod 2) satisfying the centralizer property are given. This centralizer property constitutes a generalization, for any nilpotent algebra, of the structural properties characterizing the Lie algebra Qn. By considering certain cohomological classes of the space H2(g;C), it is shown that, with few exceptions, the isomorphism classes of these algebras are given by central extensions of Qn by Cp which preserve the nilindex and the
natural graduation.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20930
Depositado:19 Abr 2013 16:58
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo